MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated lactate dehydrogenase result for one patient on an architect c16000 analyzer.The following data was provided: initial result was 346.64, repeats on other analyzers were 141.08, 142.67, and 143.09 u/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated lactate dehydrogenase (ldh) result included a search for similar complaints, the review of complaint text, trending data, labeling, and device history records.Trending review determined no related trends for the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause list number and complaint issue.Manufacturing documentation for the likely cause list number was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of lactate dehydrogenase (ldh) assay, lot number 26340un21, was identified.Section g1 - contact office information updated.

Brand Name
LACTATE DEHYDROGENASE (LDH)
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key13064148
Report Number3002809144-2021-00716
Device Sequence Number4152864
Product Code CFJ
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model Number2P56-22
Device Catalogue Number02P56-22
Device Lot Number26340UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6); ARC C16K PRC MOD, 03L77-01,(B)(6)
Patient SexUnknown